advertisement
Question
Posted by: July | 2010/08/12

Any Idea?

Hi Doc i hope you can help me i''m a 29 yr old woman i had a problem with sugar level it went to 31,2mml. I took the pills and it went down to 6.2 i no longer take the pills itook them for 2month but lately my urine smells awful it mells like it has medicine in it. what can be causing this? do i need to consult? my sugar level in now normal i changed my diet and i excersize. My urine smells like it has some chemical in it and i can smell this twice or once a day.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is not a gynae question. Please post to CyberDoc.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/08/14

This is not a gynae question. Please post to CyberDoc.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement